# SDR SWAA2021021127358

- Difficulty date: October 30, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT HAS DAMAGE AT AFT CARGO BAY BS867 - BS887 RBL21 WL164. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 867-BS 887 EBL 21 WL 164. ITEM# 7535224 IAW SRM 53-00-53-01-2; SRM 53-00-53-1A-2; SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; DWG# 146A7500 57319U 11-05-20
